# SDR R61A201501300072

- Difficulty date: January 30, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17030709001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT AFT LOWER WING BOX BULKHEAD SUPPORT ANGLE IS CRACKED.  MX R & R LT AFT LOWER WING BOX BULKHEAD SUPPORT ANGLE IAW SRM 51-40-02, 51-43-03, 51-41-01, 51-43-01, 51-21-05.
